It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1Showing 1 - 2 of 2 for hissing in left ear. (0.278 seconds)


... I am not a doctor, but from what you've described, it sounds like you may have tinnitus (i.e. phantom sounds in the ear that take the form of ringing and other miscellaneous sounds). Some meds have this as a side effect, so I would be sure to advise your pdoc about what is going on. I suffer from tinnitus myself although mine is due to bilateral cochlear implant surgery. I... (1 replies)
... I have had a hissing noise in my left ear for the past six weeks or so,this coincides with new medication started around the same time,Is it a coincidence or what. ... (1 replies)


Associated Tags: and tercian., bipolar disorder, lithium, medication poroxetine

Pages: 1

All times are GMT -7. The time now is 09:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!